Alright I'm back again! *spins finger in air* lucky me... so anyways I need some other points of view on this to either ease my mind or make me get off my bum and do something. My boyfriend and I have been having sex. I started taking Marvelon 28 pills again (i took them a year ago) but I started them in the middle of my cycle. My doctor told me to start them the day I picked them up - so I did. After about a weekish my bf and i had sex again and condom broke - much to our dismay. At anyrate these condoms (which aren't reliable and i don't use anymore!!) have broke twice on me now. The first time was the DAY after my period ended so i didn't worry about things. Now I am four days late with my period and I'm pretty regular. I'm THINKING it MIGHT be because i started the pills randomly... could this be it or am I probably pregnant? Hope someone can help me!! Thanks!!
Posts: 12 | From: Ingersoll | Registered: Jul 2005
| IP: Logged |
It could very well be because of the pills. Still, if it has been 10-14 days from your risk, you could take a pregnancy test now to get a fairly accurate result. Take another a week from now if the result was negative and your period still hasn't shown.
You did have a real pregancy risk here, but it's also very likely the pills are affecting your cycle now.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.